Corrections to : “Metaplectic forms”
Publications Mathématiques de l'IHÉS, Tome 62 (1985), p. 203.
@article{PMIHES_1985__62__203_0,
     author = {Kazhdan, David A. and Patterson, S. J.},
     title = {Corrections to : {{\textquotedblleft}Metaplectic} forms{\textquotedblright}},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {203--203},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {62},
     year = {1985},
     zbl = {0578.10034},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1985__62__203_0/}
}
TY  - JOUR
AU  - Kazhdan, David A.
AU  - Patterson, S. J.
TI  - Corrections to : “Metaplectic forms”
JO  - Publications Mathématiques de l'IHÉS
PY  - 1985
DA  - 1985///
SP  - 203
EP  - 203
VL  - 62
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1985__62__203_0/
UR  - https://zbmath.org/?q=an%3A0578.10034
LA  - en
ID  - PMIHES_1985__62__203_0
ER  - 
Kazhdan, David A.; Patterson, S. J. Corrections to : “Metaplectic forms”. Publications Mathématiques de l'IHÉS, Tome 62 (1985), p. 203. http://archive.numdam.org/item/PMIHES_1985__62__203_0/